MAUDE Adverse Event Report: BD CARIBE LTD. KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT

BD CARIBE LTD. KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT
Model Number 400273
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.A photo of the defect could assist our quality team in their investigation.Examination of the product involved may provide clarification as to the cause for the reported failure.
 
Event or Problem Description
It was reported that 10 kit perisafe 18ga 3-1/2in weiss had a scale marking issue.The following information was provided by the initial reporter: "the black mark on the catheter comes off on contact with the skin disinfectant (desderman, sterilium and kodan forte were tested).Without the marking, the user can no longer see how far the catheter must be inserted or whether the catheter has been completely removed, and it can lead to complications.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2022-02-01.H6: investigation summary based on the sample provided to bd for evaluation, the reported condition was verified.Although there was a physical sample provided for evaluation a root cause was not identified.The manufacturing facility has been notified of this incident and no discrepancy or non-conformance were identified that could have contributed to the reported condition.A review of the device history record was performed, and no quality issues were found during production.H3 other text : see h10.
 
Event or Problem Description

Brand Name
KIT PERISAFE 18GA 3-1/2IN WEISS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key11926426
Report Number2618282-2021-00030
Device Sequence Number3250095
Product Code CAZ
UDI-Device Identifier30382904002733
UDI-Public30382904002733
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K953790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number400273
Device Catalogue Number400273
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown